Is Excedrin as good a blood thinner as aspirin?

No. Most excedrin formulations contain 250 mg aspirin, with Acetaminophen and caffeine. Aspirin for prevention of cardiovascular events, is usually dosed at 81mg or 325 mg. The other ingredients are unnecessary and carry their own risks. Caffeine, in particular, may raise blood pressure. Aspirin has risks also. Make sure you really need it by discussing the risks and benefits with your doctor.
Yes . Excedrin contains aspirin. You need 75 mg of Aspirin to thin the blood. Read the label and be sure that your type of excedrin contains 75 mg. There are many different formulations. Most that i can find listed have 250 mg of aspirin.

Related Questions

I stopped taking aspirin for headaches everyday due to pregnancy. Could my blood clot now? I can't take Excedrin anymore. I'm a healthy 26 year old.

Daily aspirin? If you were taking Aspirin daily for headaches then, you will not be any more libel to clot your blood off the medication compared to being on. It's not good to take daily Aspirin for headaches anyways. Read more...